Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 8, Number 4 (2017), 446-459.
Chlodowsky–Szasz–Appell-type operators for functions of two variables
This article deals with the approximation properties of the bivariate operators which are the combination of Bernstein–Chlodowsky operators and the Szász operators involving Appell polynomials. We investigate the degree of approximation of the operators with the help of the complete modulus of continuity and the partial moduli of continuity. In the last section of the paper, we introduce the generalized Boolean sum (GBS) of these bivariate Chlodowsky–Szasz–Appell-type operators and examine the order of approximation in the Bögel space of continuous functions by means of the mixed modulus of smoothness.
Ann. Funct. Anal., Volume 8, Number 4 (2017), 446-459.
Received: 4 September 2016
Accepted: 1 December 2016
First available in Project Euclid: 25 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 41A36: Approximation by positive operators
Secondary: 41A25: Rate of convergence, degree of approximation
Sidharth, Manjari; Acu, Ana Maria; Agrawal, P. N. Chlodowsky–Szasz–Appell-type operators for functions of two variables. Ann. Funct. Anal. 8 (2017), no. 4, 446--459. doi:10.1215/20088752-2017-0009. https://projecteuclid.org/euclid.afa/1495677675